# SDR UALA2013053103802

- Difficulty date: May 30, 2013
- Submitted: July 31, 2013
- Operation: Air carrier
- Aircraft: N530UA
- Make and model: Boeing 757222
- Aircraft serial: 25043
- Aircraft time: 73,092 hours, 27,015 cycles
- Engine: Pwa PW2040
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Bs 590-600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SKIN BS 590 TO 600, S14-19L HAS MULTIPLE DENTS.    INSTALLED NEW DOUBLER BARN DOOR REPAIR IAW ECRA 5330-04604. NR 37274. MAJOR REPAIR.
